# SDR AALA201903059007

- Difficulty date: March 1, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug MD 83
- Aircraft serial: 53566
- Aircraft time: 58,882 hours, 29,598 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part serial: 10860176
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED THAT BOTH CABIN AUTO PRESSURE CONTROLLERS WERE INOPERATIVE DURING CLIMBOUT.  PRESSURIZATION WENT TO FULL DESCEND, PRESSURIZING BOTH AUTO CONTROLLERS WENT TO MANUALTO CONTROL CABIN. MAINTENANCE PERFORMED A CONTROLLER BITE TEST IAW AMM 21-32-00-101 AND REPLACED THE NR 1 PRESSURE CONTROLLER IAW AMM 32-32-03. OPS CHECKED NORMAL IAW AMM 21-32-00.
